Alert archive / Idaho / Red Flag Warnings in 2011
Red Flag Warning 5, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Sep 4, 2011, 2:32 PM MDT for 5 counties in Idaho. It took effect at Sep 5, 2011, 6:00 AM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2011, 2:32 PM MDT (20:32 UTC)
- In effect from
- Sep 5, 2011, 6:00 AM MDT
- Expired
- Sep 5, 2011, 9:40 PM MDT
- In force
- 16 hr
- Issued by
- NWS Pocatello, ID
Counties Butte County, ID, Custer County, ID, Idaho County, ID, Lemhi County, ID, Valley County, ID
The radar
The Boise radar (KCBX), 194 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3152 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
870 WWUS85 KPIH 042032 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 232 PM MDT SUN SEP 4 2011 ...HAINES INDEX REACHING 6 IN THE SALMON-CHALLIS NATIONAL FOREST AND NEARBY BLM LANDS ON MONDAY... .EXTREMELY DRY AIR OVER THE SALMON-CHALLIS NATIONAL FOREST...WHICH MAINLY INVOLVES LEMHI AND CUSTER COUNTIES...WILL BECOME MORE UNSTABLE. THE COMBINATION OF UNSTABLE AIR AND EXTREME DRYNESS WILL PUSH THE HAINES INDEX FOR MUCH OF THE AREA ON MONDAY MORNING AND AFTERNOON TO THE HIGH LEVEL OF SIX. A HAINES INDEX OF SIX MEANS THE FIRE GROWTH CAN BE EXPLOSIVE IF A FIRE CAN GET STARTED. IDZ475-476-050845- /O.NEW.KPIH.FW.W.0005.110905T1200Z-110906T0000Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 232 PM MDT SUN SEP 4 2011 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 6 PM MDT MONDAY DUE TO HIGH HAINES INDEX FOR SOUTHEAST IDAHO ZONES 475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT MONDAY. * WINDS/RH...WINDS SHOULD REMAIN LIGHT. AFTERNOON RELATIVE HUMIDITY WILL BE EXTREMELY LOW...BELOW 15 PERCENT. * LIGHTNING...NONE EXPECTED. * HAINES...SIX. * TIMING...600 AM UNTIL 6 PM MONDAY. * LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND ADJACENT BLM LANDS IN FIRE WEATHER FORECAST ZONE 475 AND 476. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO MESSICK
6 follow-up statements
002 WWUS85 KPIH 042106 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 306 PM MDT SUN SEP 4 2011 ...HAINES INDEX REACHING 6 IN THE SALMON-CHALLIS NATIONAL FOREST AND NEARBY BLM LANDS ON MONDAY... .EXTREMELY DRY AIR OVER THE SALMON-CHALLIS NATIONAL FOREST... WHICH MAINLY INVOLVES LEMHI AND CUSTER COUNTIES...WILL BECOME MORE UNSTABLE. THE COMBINATION OF UNSTABLE AIR AND EXTREME DRYNESS WILL PUSH THE HAINES INDEX FOR MUCH OF THE AREA ON MONDAY MORNING AND AFTERNOON TO THE HIGH LEVEL OF SIX. A HAINES INDEX OF SIX MEANS THE FIRE GROWTH CAN BE EXPLOSIVE IF A FIRE CAN GET STARTED. IDZ475-476-051200- /O.CON.KPIH.FW.W.0005.110905T1200Z-110906T0000Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 306 PM MDT SUN SEP 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM MDT MONDAY DUE TO HIGH HAINES INDEX FOR SOUTHEAST IDAHO ZONES 475 AND 476... * WINDS/RH...WINDS SHOULD REMAIN LIGHT. AFTERNOON RELATIVE HUMIDITY WILL BE EXTREMELY LOW...BELOW 15 PERCENT. * LIGHTNING...NONE EXPECTED. * HAINES...SIX. * TIMING...600 AM UNTIL 6 PM MONDAY. * LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND ADJACENT BLM LANDS IN FIRE WEATHER FORECAST ZONE 475 AND 476. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
006 WWUS85 KPIH 050933 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 333 AM MDT MON SEP 5 2011 IDZ475-476-060000- /O.CON.KPIH.FW.W.0005.110905T1200Z-110906T0000Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 333 AM MDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING DUE TO HIGH HAINES INDEX FOR SOUTHEAST IDAHO ZONES 475 AND 476... * WINDS/RH...WINDS SHOULD REMAIN LIGHT. AFTERNOON RELATIVE HUMIDITY WILL BE EXTREMELY LOW...BELOW 15 PERCENT. * LIGHTNING...NONE EXPECTED. * HAINES...SIX. * TIMING...6 AM UNTIL 6 PM TODAY. * LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND ADJACENT BLM LANDS IN FIRE WEATHER FORECAST ZONE 475 AND 476. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
748 WWUS85 KPIH 051322 CCA RFWPIH URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE POCATELLO ID 721 AM MDT MON SEP 5 2011 IDZ475-476-060000- /O.COR.KPIH.FW.W.0005.000000T0000Z-110906T0000Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 721 AM MDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING DUE TO HIGH HAINES INDEX FOR SOUTHEAST IDAHO ZONES 475 AND 476... * WINDS/RH...WINDS SHOULD REMAIN LIGHT. AFTERNOON RELATIVE HUMIDITY WILL BE EXTREMELY LOW...BELOW 15 PERCENT. * LIGHTNING...LIGHTNING ACTIVITY LEVEL 2 EXPECTED. * HAINES...SIX. * TIMING...6 AM UNTIL 6 PM TODAY. * LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND ADJACENT BLM LANDS IN FIRE WEATHER FORECAST ZONE 475 AND 476. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MESSICK HTTP://WEATHER.GOV/POCATELLO
378 WWUS85 KPIH 052029 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 229 PM MDT MON SEP 5 2011 IDZ412-060600- /O.NEW.KPIH.FW.W.0006.110906T0000Z-110906T0600Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 229 PM MDT MON SEP 5 2011 ...RED FLAG WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT TONIGHT FOR LIGHTNING IN SOUTHEAST IDAHO ZONE 412... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING BELOW 6000 FEET...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT TONIGHT. * AFFECTED AREA...IN IDAHO...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 6000 FEET. * TIMING...1800 TONIGHT UNTIL MIDNIGHT TONIGHT. * THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY WITH LIGHTNING ACTIVITY LEVELS REACHING 3. * OUTFLOW WINDS...THUNDERSTORM OUTFLOW MAY GUST UP TO 30 MPH. * PRECIPITATION...PRECIPITATION AMOUNTS WILL STAY UNDER 0.10 INCH FOR NEARLY ALL AREAS. * IMPACTS...A LIGHTNING ACTIVITY LEVEL OF THREE IN RECEPTIVE FUELS MAY SEVERLY INCREASE INITIAL ATTACK NEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ IDZ475-476-060000- /O.CON.KPIH.FW.W.0005.000000T0000Z-110906T0000Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 229 PM MDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR SOUTHEAST IDAHO ZONES 475 AND 476... * WINDS/RH...WINDS SHOULD REMAIN LIGHT. AFTERNOON RELATIVE HUMIDITY WILL BE EXTREMELY LOW...BELOW 15 PERCENT. * LIGHTNING...LIGHTNING ACTIVITY LEVEL 2 EXPECTED. * HAINES INDEX...SIX. * TIMING...6 AM UNTIL 6 PM TODAY. * LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND ADJACENT BLM LANDS IN FIRE WEATHER FORECAST ZONE 475 AND 476. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MESSICK HTTP://WEATHER.GOV/POCATELLO
704 WWUS85 KPIH 052241 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 441 PM MDT MON SEP 5 2011 IDZ475-476-060600- /O.EXT.KPIH.FW.W.0005.000000T0000Z-110906T0600Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 441 PM MDT MON SEP 5 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR FOR SOUTHEAST IDAHO ZONES 475 AND 476 FOR HIGH HAINES INDEX OF SIX... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * WINDS/RH...WINDS SHOULD REMAIN RELATIVELY. AFTERNOON RELATIVE HUMIDITY WILL BE EXTREMELY LOW...BELOW 13 PERCENT. * LIGHTNING...LIGHTNING ACTIVITY LEVEL 2 EXPECTED. * HAINES INDEX...SIX. * TIMING...NOW UNTIL MIDNIGHT TODAY. * LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND ADJACENT BLM LANDS IN FIRE WEATHER FORECAST ZONE 475 AND 476. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ412-060600- /O.CON.KPIH.FW.W.0006.110906T0000Z-110906T0600Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 441 PM MDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR FOR LIGHTNING IN SOUTHEAST IDAHO ZONE 412... * AFFECTED AREA...IN IDAHO...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 6000 FEET. * TIMING...NOW UNTIL MIDNIGHT TONIGHT. * THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY WITH LIGHTNING ACTIVITY LEVELS REACHING 3. * OUTFLOW WINDS...THUNDERSTORM OUTFLOW MAY GUST UP TO 30 MPH. * PRECIPITATION...PRECIPITATION AMOUNTS WILL STAY UNDER 0.10 INCH FOR NEARLY ALL AREAS. * IMPACTS...A LIGHTNING ACTIVITY LEVEL OF THREE IN RECEPTIVE FUELS MAY SEVERELY INCREASE INITIAL ATTACK NEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ HTTP://WEATHER.GOV/POCATELLO
948 WWUS85 KPIH 060340 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 940 PM MDT MON SEP 5 2011 IDZ412-060445- /O.CAN.KPIH.FW.W.0006.000000T0000Z-110906T0600Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 940 PM MDT MON SEP 5 2011 ...RED FLAG WARNING IS CANCELLED FOR SOUTHEAST IDAHO ZONES 412... THUNDERSTORM COVERAGE IS EXPECTED TO DIMINISH TONIGHT. THEREFORE... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. $$ IDZ475-476-060445- /O.CAN.KPIH.FW.W.0005.000000T0000Z-110906T0600Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 940 PM MDT MON SEP 5 2011 ...RED FLAG WARNING IS CANCELLED FOR SOUTHEAST IDAHO ZONES 475 AND 476... THE HAINES INDEX IS EXPECTED TO IMPROVE THROUGHOUT THE NIGHT...THEREFORE THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 4, 2:25 PM MDT, 7 minutes earlier.
Area forecast discussion, Sep 4, 2:25 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 225 PM MDT SUN SEP 4 2011 .DISCUSSION... MONSOONAL MOISTURE HAS MADE IT AS FAR NORTH AS CENTRAL NEVADA AND CENTRAL UTAH THIS AFTERNOON. THIS MOISTURE SHOULD ARRIVE IN IDAHO ON MONDAY. THIS PUSH OF MOISTURE IS NOT AS SIGNIFICANT AS OTHER BATCHES THE AREA HAS SEEN THIS YEAR. SO...THUNDERSTORMS EXPECTED TO REMAIN ISOLATED MONDAY AND TUESDAY. SLIGHTLY DRIER AIR WILL ARRIVE ON WEDNESDAY BEHIND A WEAK SHORTWAVE TROUGH. ALTHOUGH MOST OF THE MOISTURE WILL HAVE PUSHED EAST OF THE REGION...ENOUGH MOISTURE WILL REMAIN OVER THE AREA TO PRODUCE SOME SLIGHT CHANCES FOR THUNDERSTORMS FOR THE REMAINDER OF THE WEEK. VALLE && .AVIATION...UPPER RIDGE OVER THE REGION WILL MAINTAIN SKC/VFR CONDITIONS ACROSS THE REGION THROUGH MONDAY AFTERNOON. MESSICK && .FIRE WEATHER...HAINES INDEX WILL RISE TO SIX OVER THE SALMON-CHALLIS NF AREA BY MON. WITH ONGOING FIRES...HAVE DECIDED TO ISSUE RED FLAG WARNING FOR THE AFFECTED AREA...GOOD FOR ALL DAY. OTHERWISE...UPPER LEVEL RIDGE IS STAYING STRONG AND KEEPING MOISTURE OUT OF AREA UNTIL LATE MON AFTERNOON AND EARLY MON EVENING. WEAK LOW PRESSURE MOVING ACROSS THE SOUTHERN BORDER REGION OF IDAHO WILL SPREADING MAINLY HIGH CLOUDINESS MON AFTERNOON AND FINALLY DEVELOP SOME NOCTURNAL SHOWERS AND THUNDERSTORMS MAINLY IN AREAS SOUTH OF A KETCHUM-IDAHO FALLS LINE. BY TUE...THE PRECIPITATION/THUNDERSTORM PATTERN WILL BE ORIENTED MORE NORTH-SOUTH AND MAINLY EAST OF ARCO-BURLEY. THE LOW MAKES A FAST EXIT DURING THE DAY TUE AND THE HIGH RETURNS OVERNIGHT TUE NIGHT. WEAK TROUGHING OFF THE CALIFORNIA COAST MAKES THE SECOND HALF OF THE FORECAST LOW IN CONFIDENCE. CURRENTLY...IT APPEARS THAT BY FRI THIS LOW WILL HAVE MOVED ONSHORE ENOUGH TO SHIFT THE FLOW FROM THE DRY WESTERLIES TO SOUTHERLY FLOW. THIS WILL OPEN THE DOOR TO MOIST UNSTABLE AIR ADVECTING NORTHWARD AND THE BIGGEST THREAT OF THUNDERSTORMS AND PRECIPITATION FOR THE WEEK APPEARS TO BE SAT AND SUN. VERY LITTLE IN THE WAY OF WIND. THE HUMIDITY WILL RISE STRONGLY IN THE HIGHER ELEVATIONS ON MON NIGHT FOR SOME BETTER RECOVERY...RATHER THAN THE POOR RECOVERY WE HAVE EXPERIENCED LATELY. STILL MOST LOCATIONS...ESPECIALLY CENTRAL IDAHO...WILL STILL SEE AFTERNOON HUMIDITY AT 20 PERCENT OR BELOW. MESSICK && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 6 AM TO 6 PM MDT MONDAY IDZ475-476. &&
Hazardous weather outlook, Sep 4, 3:15 AM MDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 315 AM MDT SUN SEP 4 2011 IDZ017>025-031-032-050915- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 315 AM MDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED ACROSS EASTERN IDAHO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONSOON MOISTURE ARRIVES TOMORROW AND WILL HELP SPARK SHOWERS AND THUNDERSTORMS ACROSS THE REGION. MOST OF THESE STORMS WILL PRODUCE LITTLE IF ANY RAINFALL AND GUSTY OUTFLOW WINDS. IT IS POSSIBLE THAT STRONGER STORMS MAY PRODUCE LOCALLY HEAVY DOWNPOURS. THE THREAT OF FIRE STATES AND FIRES SPREAD IS HEIGHTENED DUE TO MODERATE/HIGH HAINES INDICES FOLLOWED BY THREAT OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Red Flag Warnings in Idaho, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.